# SDR DALA2016111408796

- Difficulty date: November 13, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 45,805 hours, 32,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Exit Sign
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT DISCOVERED THAT THE MAIN CABIN DOOR EMERGENCY EXIT SIGN HAD A LOOSE LENS/COVER. MAINTENANCE RE-ATTACHED THE LENS/COVER AND THE OPERATIONAL CHECK WAS GOOD.
